Mathematical Research Letters

Volume 27 (2020)

Number 1

Some applications of theta correspondence to branching laws

Pages: 243 – 263

Author

Hengfei Lu (Department of Mathematics, Weizmann Institute of Science, Rehovot, Israel)

Abstract

In this paper, we will use the local theta correspondences for the dual pair $(\mathrm{Sp}(W), \mathrm{O} (V))$ to investigate some branching law problems.

This research was done when the author was a Visiting Fellow at Tata Institute of Fundamental Research, Mumbai and it was partially supported by the ERC StG grant number 637912 during revision.

Received 21 July 2018

Accepted 22 April 2019